# SDR UPS00234485

- Difficulty date: November 8, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65242769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING SKIN RETIFACTION WORK AT BS 1180 STRINGER TIE END AT S5L WAS  FOUND CORRODED.  STRINGER TIE END REPLACED IAW DWG 65-19690 AND SRM 51-30-2.
